# SDR YENA2021081300512

- Difficulty date: August 9, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N636JB
- Make and model: Airbus A320-232
- Aircraft serial: 02755
- Aircraft time: 56,570 hours, 20,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 793109
- Condition: No Test
- Location: Emergency Lights
- Part time: 15,559 hours, 5,847 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1720, MIA-BOS. LEFT EMER EPSU FAILED OPS CHECK ; REPLACED EPSU BATTERY IAW AMM 33-51-38
